Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 31, 2014, 04:32:57 AM

Login with username, password and session length


Members
  • Total Members: 23350
  • Latest: Smasher
Stats
  • Total Posts: 636702
  • Total Topics: 48324
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 118
Total: 121

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada and Isentress back pain?  (Read 816 times)

0 Members and 1 Guest are viewing this topic.

Offline Newguy

  • Member
  • Posts: 127
Truvada and Isentress back pain?
« on: November 20, 2012, 03:20:38 PM »
Hi everyone

I started Truvada and Isentress about three weeks ago and started a thread about it and how my experience has been great so far. However the last week or so I have experience lower back pain? I know Truvada can be associated with kidney problems but I wont get my first lab test for another 3 weeks so I wont know if it is my kidneys causing the pain? Should I be worried? Today the pain seems to have gone but I am still worried. I also got the Gardasil shot last week and the flu shot on the same day. Maybe this has something to do with it? Any insight would be great!

Best

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Truvada and Isentress back pain?
« Reply #1 on: November 23, 2012, 04:08:46 PM »
The tenofovir in Truvada can cause short term muscle tension which may account for the back pain. Which I see is now gone, so no immediate worry eh? Routine labs will check the effect, if any, of the meds on your kidneys.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.